# SDR DALA2016111408753

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 67,059 hours, 49,360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE BUSTLE COVER LOOSE LOCATIONS 601. SLIDE COVER WILL NOT STAY CLOSED WHEN SLIDE IS ARMED INTERIOR. CLOSED COVER REINSTALLED SLIDE COVER TOGGLE CLIP.  CKS GOOD PER AMM 25-62.
